# SDR HEEA082578

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 6,031 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Control Unit
- Part number: 071119208
- Part serial: 2962
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATC TRANSPONDER DISPLAY IS UNREADABLE. FOUND IC I303 BAD, REPLACED, REPAIRED.  CLEANED FACEPLATE.  BENCH CHECK GOOD.
